# SDR DALA2023092207816

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 84,693 hours, 30,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 DURING RT OW SLIDE R/R FOUND MOUNTING BRACKET 416N2827-5 CORRODED AND CRACKED. CORRECTIVE ACTION: REPLACED RIGHT OW SLIDE CARRIER ASSY ACTUATOR BRACKET PER B757 IPC 25-65. (4599660)
